# SDR CA990330044

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FORWARD LOWER CARGO COMPARTMENT WIRING CHAFED ON CLAMP ABOVE CEILING LINER, LEADING TO ARCING, BURNING AND TRIPPED CIRCUIT BREAKER.  WIRING REPAIRED.
